MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS 1 MULTIFOCAL; MULTIFOCAL IOLS
Model Number ZMB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
A report was received that a tecnis 1 multifocal (tmf) model zmb00 intraocular lens (iol) was explanted from a patient¿s operative eye as there were night driving complaints.No additional information was provided.
 
Additional Manufacturer Narrative
Device evaluation: the product testing could not be performed because the product was not returned for evaluation.Device inspection could not be performed, therefore the reported complaint could not be confirmed.Manufacturing record review: manufacturing records were reviewed and the device was manufactured according to specification.A search on complaints revealed no similar complaints were received for this production order number to date.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to the manufacturer has been submitted.

Brand Name
TECNIS 1 MULTIFOCAL
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6526999
Report Number9614546-2017-00335
Device Sequence Number13674263
Product Code MFK
UDI-Device Identifier05050474535664
UDI-Public(01)05050474535664(17)180607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/07/2018
Device Model NumberZMB00
Device Catalogue NumberZMB00U0220
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2017
Supplement Date Received by Manufacturer07/17/2017
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;